CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 52 Number 2 (Jun 2009)

Looking for a printed back issue?
Page  
Contents
161 
  A New Tautological Relation in $\overline{\mathcal{M}}_{3,1}$ via the Invariance Constraint
Arcara, D.; Lee, Y.-P.
175 
  Connections on a Parabolic Principal Bundle, II
Biswas, Indranil
186 
  Extension of the Riemann $\xi$-Function's Logarithmic Derivative Positivity Region to Near the Critical Strip
Broughan, Kevin A.
195 
  The Waring Problem with the Ramanujan $\tau$-Function, II
Garaev, M. Z.; Garcia, V. C.; Konyagin, S. V.
200 
  Schubert Calculus on a Grassmann Algebra
Gatto, Letterio; Santiago, Ta\'\i se
213 
  Dunford--Pettis Properties and Spaces of Operators
Ghenciu, Ioana; Lewis, Paul
224 
  Equations and Complexity for the Dubois--Efroymson Dimension Theorem
Ghiloni, Riccardo
237 
  Points of Small Height on Varieties Defined over a Function Field
Ghioca, Dragos
245 
  Involutions of RA Loops
Goodaire, Edgar G.; Milies, CĂ©sar Polcino
257 
  Essential Surfaces in Graph Link Exteriors
Ikeda, Toru
267 
  Extensions of Rings Having McCoy Condition
Ko\c{s}an, Muhammet Tamer
273 
  Amalgamations of Categories
MacDonald, John; Scull, Laura
285 
  Global Geometrical Coordinates on Falbel's Cross-Ratio Variety
Parker, John R.; Platis, Ioannis D.
295 
  On Functions Whose Graph is a Hamel Basis, II
P{\l}otka, Krzysztof
303 
  A Comment on ``$\mathfrak{p} < \mathfrak{t}$''
Shelah, Saharon
315 
  Generic Quasi-Convergence for Essentially Strongly Order-Preserving Semiflows
Yi, Taishan; Zou, Xingfu

© Canadian Mathematical Society, 2015 : https://cms.math.ca/